# SDR SWAA2024093042455

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 55,487 hours, 29,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR EMERGENCY EXIT LIGHT LENS NOT ATTACHED.<[01] REATTACHED PASSENGER CABIN FWD ENTRY DOOR EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01.
